Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from hoshimoto disease. Sudden change in thyroid and cholestrol levels. Using levpthyroxine. Any idea?

Hi My 9 year old daughter has hoshimoto diseases. Her thyroid level is 11.5. should I be worried. Also, her cholestrol was borderline 175 last month when we tested her last and TSH was 2.5. Why did it change in 1 month. The only thing I notoced was she immediately consumed food after medication? Could that be the reason. She takes half of 125mcg of levothyroxine which is 62.5 . Should the doctor need to increase her medication. m
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Surgical 's  Response
Dear Ma'am.

Sorry to hear about your daughter's problem. Her increased cholesterol can be explained because of the Hashimoto's disease. Hashimoto's diseaase leads to hypothyroidism, which is evident by her high TSH levels and hypothyroidism leads to increase in cholesterol levels.
These levels will come down as her thyroid levels normalise. This has no relationship with consumption of food after the medicine.
Hoping for the best.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor